On periodic solutions of the equation of a nonlinear oscillator with pulse influence

Authors

  • A. M. Samoilenko
  • V. G. Samoilenko
  • V. S. Sobchuk

Abstract

We study periodic solutions and the behavior of phase trajectories of the differential equation of a nonlinear oscillator with pulse influence at unfixed moments of time.

Published

25.06.1999

Issue

Section

Research articles

How to Cite

Samoilenko, A. M., et al. “On Periodic Solutions of the Equation of a Nonlinear Oscillator With Pulse Influence”. Ukrains’kyi Matematychnyi Zhurnal, vol. 51, no. 6, June 1999, pp. 827–834, https://umj.imath.kiev.ua/index.php/umj/article/view/4669.